# SDR 9708619972

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9336
- Make and model: Doug DC-9-31
- Aircraft serial: 47338
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 105
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND A CRACK IN NOSE LANDING GEAR WHEEL WELL HORIZONTAL PRESSURE BULKHEAD FS 105, LEFT SIDE, 22 INCHES INBOARD OF FUSELAGE SKIN.  REPAIRED PER EA 99-112342.
